RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 7, Issue 2  


On regular and singular solutions for equation $u_{xx}+Q(x)u+P(x)u^3=0$
G. L. Alfimov, M. E. Lebedev
3
On absence conditions of unconditional bases of exponents
R. A. Bashmakov, A. A. Makhota, K. V. Trounov
19
Initial length scale estimate for waveguides with some random singular potentials
D.I. Borisov, R. Kh. Karimov, T. F. Sharapov
35
Täcklind uniqueness classes for heat equation on noncompact Riemannian manifolds
V. F. Vil'danova, F. Kh. Mukminov
57
Regularization of sequences in sense of E. M. Dyn'kin
R. A. Gaisin
66
On Lefschetz formulas for flows on foliated manifolds
Y. A. Kordyukov, V. A. Pavlenko
73
Existence of hypercyclic subspaces for Toeplitz operators
A. A. Lishanskii
109
Space motions with the linear field of velocity without divergence
S. V. Khabirov
114
On spectral and pseudospectral functions of first-order symmetric systems
V. I. Mogilevskii
123
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019